# SDR ABXA9701362

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142917
- Condition: Corroded
- Location: Bs 1114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND LONGERON 25 LEFT TEE ANGLE CORRODED AT FS 1152.  REPAIRED LONGERON 25 IAW ABX REA D953-20348-MR.
